# SDR TWAA0018803

- Difficulty date: December 3, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,453 hours, 87,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INTERMITTENTLY GOING ON AND OFF DURING FLIGHT. REPLACED THE EGRESS LIGHT POWER SUPPLY.  CHECK-C 7-4-00 MCI.
